# SDR USAA2011090100032

- Difficulty date: August 26, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,208 hours, 30,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53113322201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4S CHECK - CRACK ON FLOOR SUPPORT WEB BETWEEN FR10 TO FR11, -Y750.  REPAIRED FLOOR SUPPORT WEB BETWEEN FR10 TO FR11, -Y750 IAW A320 SRM 53-11-14 FIGURE 205, 51-21-11, 51-23-11.
